# SDR SWAA2016082355078

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 28,665 hours, 16,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OUTBOARD FLASHLIGHT INOPERATIVE.   R & R FLASHLIGHT IAW MM.
